Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 2, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Jan 9, 2013, 1:34 PM CST for Galveston County, Texas. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 9, 2013, 1:34 PM CST (19:34 UTC)
- Expired
- Jan 9, 2013, 3:00 PM CST
- In force
- 86 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Galveston County, TX
The radar
The Houston radar (KHGX), 27 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 684 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 303 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
756
WGUS54 KHGX 091934
FFWHGX
TXC167-092100-
/O.NEW.KHGX.FF.W.0002.130109T1934Z-130109T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
134 PM CST WED JAN 9 2013
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME SOUTHEASTERN GALVESTON COUNTY IN SOUTHEAST TEXAS...
* UNTIL 300 PM CST
* AT 127 PM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. AN AUTOMATED GAGE REPORTED
1.20" OF RAIN FELL IN FIFTEEN MINUTES IN JAMAICA BEACH. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BAYOU VISTA AND JAMAICA BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2929 9479 2915 9505 2927 9491 2928 9487
2931 9490 2928 9492 2930 9491 2932 9494
2925 9501 2945 9493 2943 9489 2930 9488
2929 9487 2931 9481 2938 9487 2931 9480
2933 9478 2939 9477 2938 9476 2932 9477
$$
!KP!What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Jan 9, 12:42 PM CST, 52 minutes earlier.
Area forecast discussion, Jan 9, 12:42 PM CST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1242 PM CST WED JAN 9 2013
.DISCUSSION...
SEE AVIATION.
&&
.AVIATION...
WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS ACROSS SE TX WILL
CONTINUE TO MAKE A SLOW PROGRESSION TO THE E-NE. DOES NOT LOOK
LIKE THERE WILL BE A WESTERLY WIND SHIFT UNTIL TOMORROW MORNING.
EXPECT LIGHT WINDS TONIGHT...SOME -RA AND BR WITH IFR
CEILINGS...POSSIBLY LIFR ACROSS SOME LOCATIONS. NO RAIN
EXPECTED TOMORROW WITH VFR CONDITIONS BY MID-LATE MORNING. 33
&&
.PREV DISCUSSION... /ISSUED 932 AM CST WED JAN 9 2013/
DISCUSSION...
BANDS OF LIGHT TO MODERATE RAIN WITH EMBEDDED SHOWERS AND THUNDERSTORMS
CONTAINING HEAVIER RAINFALL CONTINUE MOVING RAPIDLY TO THE NORTH AND
NORTH NORTHEAST ACROSS MAINLY THE WESTERN HALF OF SOUTHEAST TEXAS THIS
MORNING. RADAR ESTIMATED RAINFALL RATES WITH THE STRONGEST ACTIVITY
IS CLOSE TO ONE INCH PER HOUR. MODELS ARE PRETTY CONSISTENT IN BRINGING
THE STRENGTHENING SOUTHWEST ACTIVITY (PRESENTLY IN/AROUND THE MATAGORDA
BAY AREA ALONG WITH JACKSON AND WESTERN MATAGORDA COUNTIES) NORTHWARD
AND EASTWARD AS THE DAY PROGRESSES. HEAVY RAINFALL...POSSIBLY UP TO
2 TO 4 INCHES...WILL BE VERY POSSIBLE WHERE ANY TRAINING MANAGES TO
SET UP. THE FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING.
42
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 50 67 48 71 59 / 40 10 10 10 20
HOUSTON (IAH) 55 71 50 71 61 / 60 20 10 10 20
GALVESTON (GLS) 56 66 56 69 61 / 60 20 10 10 20
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE
FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...42
AVIATION/MARINE...33Hazardous weather outlook, Jan 9, 4:38 AM CST, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 438 AM CST WED JAN 9 2013 TXZ163-164-176>179-195>200-210>214-226-227-235>238-101300- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 438 AM CST WED JAN 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. ...FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING... .DAY ONE...TODAY AND TONIGHT WIDESPREAD RAIN AND THUNDERSTORMS WILL CONTINUE TODAY. THE THREAT FOR THE HEAVIEST RAINFALL WILL OCCUR FROM THE LATE MORNING THROUGH THE AFTERNOON BEFORE THE RAIN TAPERS OFF THIS EVENING. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE. BECAUSE OF THE WIND SHEAR IN THE LOWER ATMOSPHERE...THERE IS A SLIGHT RISK FOR STRONG OR SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AND ISOLATED TORNADOES THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS WEEKEND AHEAD OF A COLD FRONT. THE THUNDERSTORM THREAT IS EXPECTED TO END AS THE FRONT MOVES THROUGH SOUTHEAST TEXAS ON SUNDAY. HOWEVER RAIN CHANCES MAY PERSIST THROUGH TUESDAY. AT THIS TIME NO HAZARDOUS WEATHER IS EXPECTED FROM THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. GMZ330-335-350-355-101300- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 438 AM CST WED JAN 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE TODAY INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS WEEKEND AHEAD OF A COLD FRONT. THE THUNDERSTORM THREAT IS EXPECTED TO END AS THE FRONT MOVES THROUGH SOUTHEAST TEXAS ON SUNDAY. HOWEVER RAIN CHANCES MAY PERSIST THROUGH TUESDAY. AT THIS TIME NO HAZARDOUS WEATHER IS EXPECTED FROM THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jan 9, 9:36 AM CST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
936 AM CST WED JAN 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 AM MARINE TSTM WIND 13 E BAYOU VISTA 29.36N 94.73W
01/09/2013 M44 MPH GMZ355 TX PORTS
WIND GUST MEASURED AT GALVESTON BAY ENTRANCE.
&&
EVENT NUMBER HGX1300004
JLSpecial weather statement, Jan 9, 9:57 AM CST, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
957 AM CST WED JAN 9 2013
TXZ210-211-226-227-235-236-091645-
MATAGORDA TX-AUSTIN TX-COLORADO TX-JACKSON TX-WHARTON TX-
FORT BEND TX-
957 AM CST WED JAN 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MATAGORDA...SOUTHEASTERN
AUSTIN...EAST CENTRAL COLORADO...SOUTHEASTERN JACKSON...WHARTON AND
WEST CENTRAL FORT BEND COUNTIES UNTIL 1045 AM CST...
AT 954 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES
SOUTH OF EL CAMPO TO 9 MILES SOUTH OF PALACIOS...OR ALONG A LINE
EXTENDING FROM 19 MILES WEST OF BAY CITY TO 26 MILES EAST OF PORT
LAVACA...AND MOVING NORTH AT 50 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EL CAMPO...WHARTON...PALACIOS...SEALY...EAST BERNARD...MARKHAM AND
BOLING-IAGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2844 9631 2858 9622 2875 9617 2864 9632
2926 9636 2980 9615 2923 9592 2866 9603
2860 9617 2854 9615 2858 9605 2857 9605
2849 9622 2849 9622 2854 9615 2860 9618
2848 9623 2849 9624 2844 9630
TIME...MOT...LOC 1554Z 191DEG 44KT 2901 9628 2858 9618
!KP!Special weather statement, Jan 9, 11:09 AM CST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1109 AM CST WED JAN 9 2013
TXZ227-236>238-091800-
MATAGORDA TX-BRAZORIA TX-GALVESTON TX-FORT BEND TX-
1109 AM CST WED JAN 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MATAGORDA...
BRAZORIA...SOUTHWESTERN GALVESTON AND SOUTHEASTERN FORT BEND
COUNTIES UNTIL 1200 PM CST...
AT 1108 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VAN VLECK
TO 10 MILES SOUTHWEST OF JONES CREEK TO 29 MILES SOUTHWEST OF
FREEPORT...OR ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
SWEENY TO 15 MILES SOUTHWEST OF LAKE JACKSON TO 41 MILES EAST OF
PALACIOS...AND MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAKE JACKSON...BAY CITY...ANGLETON...FREEPORT...CLUTE...WEST
COLUMBIA...SWEENY...RICHWOOD...BRAZORIA...WILD PEACH VILLAGE...JONES
CREEK...DANBURY...VAN VLECK...OYSTER CREEK...HOLIDAY LAKES...
BAILEY'S PRAIRIE...SURFSIDE BEACH...BONNEY AND QUINTANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2868 9578 2868 9578 2872 9573 2873 9583
2899 9606 2949 9563 2919 9516 2908 9513
2910 9511 2909 9511 2904 9517 2911 9518
2899 9524 2887 9538 2888 9539 2874 9573
2872 9571 2872 9571
TIME...MOT...LOC 1708Z 225DEG 33KT 2911 9585 2885 9557 2857 9557
!KP!Special weather statement, Jan 9, 12:14 PM CST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1214 PM CST WED JAN 9 2013
TXZ213-227-237-238-091915-
BRAZORIA TX-GALVESTON TX-FORT BEND TX-HARRIS TX-
1214 PM CST WED JAN 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR BRAZORIA...SOUTHWESTERN
GALVESTON...EAST CENTRAL FORT BEND AND SOUTHEASTERN HARRIS COUNTIES
UNTIL 115 PM CST...
AT 1213 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WEST
COLUMBIA TO FREEPORT TO 14 MILES SOUTH OF OYSTER CREEK...OR ALONG A
LINE EXTENDING FROM 9 MILES WEST OF ANGLETON TO CLUTE TO 40 MILES
EAST OF BAY CITY...AND MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LEAGUE CITY...PEARLAND...FRIENDSWOOD...LAKE JACKSON...ALVIN...
ANGLETON...DICKINSON...LA MARQUE...FREEPORT...CLUTE...SANTA FE...
HITCHCOCK...WEST COLUMBIA...MANVEL...RICHWOOD...JONES CREEK...
BROOKSIDE VILLAGE...DANBURY...OYSTER CREEK AND HOLIDAY LAKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2918 9569 2968 9532 2936 9495 2927 9498
2923 9495 2927 9499 2920 9504 2918 9501
2922 9495 2922 9495 2919 9494 2909 9511
2909 9511 2918 9501 2919 9514 2911 9516
2907 9512 2888 9537
TIME...MOT...LOC 1813Z 219DEG 23KT 2918 9559 2896 9534 2878 9533
!KP!Special weather statement, Jan 9, 1:03 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
103 PM CST WED JAN 9 2013
TXZ200-213-214-237-238-092000-
CHAMBERS TX-BRAZORIA TX-LIBERTY TX-GALVESTON TX-HARRIS TX-
103 PM CST WED JAN 9 2013
...SPECIAL WEATHER STATEMENT...
AT 1259 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ALVIN TO
7 MILES SOUTHWEST OF SANTA FE TO 14 MILES SOUTHWEST OF HITCHCOCK...
OR ALONG A LINE EXTENDING FROM MANVEL TO 11 MILES SOUTHWEST OF LA
MARQUE TO 15 MILES SOUTHWEST OF GALVESTON...AND MOVING NORTHEAST AT
35 MPH.
WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PASADENA...BAYTOWN...LEAGUE CITY...TEXAS CITY...PEARLAND...LA
PORTE...CHANNELVIEW...FRIENDSWOOD...DEER PARK...CLOVERLEAF...ALVIN...
DICKINSON...SOUTH HOUSTON...LA MARQUE...GALENA PARK...JACINTO CITY...
SANTA FE...HIGHLANDS...BACLIFF AND HITCHCOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2977 9477 2967 9488 2968 9497 2964 9496
2965 9501 2964 9502 2960 9498 2963 9495
2954 9502 2950 9492 2949 9491 2947 9495
2944 9490 2918 9509 2919 9515 2912 9517
2943 9540 2999 9514 2998 9489 2992 9476
TIME...MOT...LOC 1859Z 209DEG 30KT 2943 9532 2929 9516 2913 9513
!KP!Special weather statement, Jan 9, 1:07 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
107 PM CST WED JAN 9 2013
TXZ237-238-092000-
BRAZORIA TX-GALVESTON TX-
107 PM CST WED JAN 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BRAZORIA AND
SOUTHEASTERN GALVESTON COUNTIES UNTIL 200 PM CST...
AT 103 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
SOUTHWEST OF HITCHCOCK TO 9 MILES SOUTH OF GALVESTON...AND MOVING
EAST AT 30 MPH.
HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THESE STORMS.
STRONGER THUNDERSTORMS MAY STAY JUST OFFSHORE OF GALVESTON ISLAND
BUT THE ASSOCIATED WINDS MAY GUST IN EXCESS OF 40 MPH.
LOCATIONS IMPACTED INCLUDE...
BAYOU VISTA AND JAMAICA BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2911 9507 2922 9522 2937 9488 2930 9491
2932 9494 2922 9503 2921 9502 2919 9497
2925 9492 2930 9492 2926 9490 2931 9481
2937 9485 2938 9485 2934 9479 2948 9468
2952 9454 2950 9450 2955 9446 2953 9445
TIME...MOT...LOC 1903Z 247DEG 28KT 2920 9509 2910 9495 2893 9484
!KP!The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 5:20 AM CST | Special Weather Statement | HGX | Colorado, Jackson, Washington | 55 min |
| Jan 9, 6:49 AM CST | Areal Flood Advisory | HGX | Austin, Burleson, Washington | 116 min |
| Jan 9, 7:42 AM CST | Areal Flood Advisory | HGX | Austin, Brazos, Burleson, Washington | 2 hr |
| Jan 9, 8:14 AM CST | Special Marine Warning | HGX | 91 min | |
| Jan 9, 8:48 AM CST | Areal Flood Advisory | HGX | Colorado, Jackson, Matagorda, Wharton | 3 hr |
| Jan 9, 9:16 AM CST | Special Marine Warning | HGX | 89 min | |
| Jan 9, 9:47 AM CST | Special Marine Warning | HGX | 58 min | |
| Jan 9, 10:04 AM CST | Special Marine Warning | HGX | 41 min | |
| Jan 9, 10:16 AM CST | Areal Flood Advisory | HGX | Brazoria, Colorado, Fort Bend, Jackson, Matagorda, Wharton | 3 hr |
| Jan 9, 10:48 AM CST | Special Marine Warning | HGX | 87 min | |
| Jan 9, 11:09 AM CST | Special Weather Statement | HGX | Brazoria | 51 min |
| Jan 9, 11:17 AM CST | Areal Flood Advisory | HGX | Austin, Brazoria, Fort Bend, Harris, Matagorda, Montgomery and 2 more | 3 hr |
| Jan 9, 11:25 AM CST | Special Marine Warning | HGX | 2 hr | |
| Jan 9, 12:05 PM CST | Special Marine Warning | HGX | 55 min | |
| Jan 9, 12:09 PM CST | Special Marine Warning | HGX | 66 min | |
| Jan 9, 12:35 PM CST | Special Marine Warning | HGX | 115 min | |
| Jan 9, 1:03 PM CST | Special Weather Statement | HGX | Galveston | 57 min |
| Jan 9, 1:07 PM CST | Special Weather Statement | HGX | Galveston | 53 min |
| Jan 9, 1:15 PM CST | Areal Flood Advisory | HGX | Brazoria, Chambers, Galveston, Harris, Liberty, Montgomery | 3 hr |
| Jan 9, 1:41 PM CST | River Flood Warning | HGX | Harris | 6 days |
| Jan 9, 2:12 PM CST | Areal Flood Advisory | HGX | Austin, Brazoria, Colorado, Fort Bend, Grimes, Harris and 5 more | 2 hr |
| Jan 9, 2:29 PM CST | Special Marine Warning | HGX | 91 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.